# SDR YENA201706150496

- Difficulty date: June 15, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 3724
- Aircraft time: 35,701 hours, 12,311 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD. FLIGHT ATTENTDANT REPORTED A STRANGE ODOR IN CABIN. IT WAS STRONGER TOWARD THE REAR OF THE ACFT.  REMOVED & REPLACED THE AIR RECIRCULATION FILTER IAW AMM 21-21-41.  R & R THE 100HM AND 101HM OZONE FILTERS. ACFT OK FOR SERVICE.
